# SDR ASOA201100104

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 28,743 hours, 25,340 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 16900107
- Part serial: 97269
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"STEERING INOP" CAUTION MESSAGE IN FLIGHT. RAN QRH BUT WAS UNABLE TO RESET OR EXTINGUISH MSG.  (EMERGENCY DECLARED) R & R ECU IAW AMM 32-51-10.  OPS CHECK GOOD.
